Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Severe abdominal, pelvic, back pain after inserting mirena, irregular bleeding, lost interest in sex. Cure?

I had the mirena iud inserted about 7 months ago after my 2nd child was born. I have been having extremely bad pains in my lower abdominal area and upper pelvic area along with extreme back pain to where I have I can barely walk. I was diagnosed with sciatica before and had endrometriosis several times in the past but nevdr felt anything like this. I still bleed irregular, have a loss of sexual interest, sensitve chest area along with irritability and frequent headaches. Any suggestions or pointers? I must also say I have epilepsy so some meds do counteract with most birth controls.
Asked On : Sun, 20 Jan 2013
Answers:  1 Views:  55
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
May 2013
Thanks for the query.
Some amount of irregular spotting can be seen with IUCDs.
And women with IUCD are more prone for infections.
So, better to consult gynecologist once and get examined.
Undergo ultrasound once to check the intra uterine position of the IUCD and to rule out any pelvic infection.
In case of pelvic infection you may need one course of antibiotics.
After ruling out the pelvic infection, you can continue with symptomatic treatment.
If the symptoms persist or become severe, you may need to get remove the IUCD.
And can continue with non hormonal contraceptives like barrier methods, physiological methods etc.
For more details : . html
Take care.
Answered: Tue, 31 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor